# SDR C1HA200682018

- Difficulty date: October 11, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL350 THE NR 3 BLEED AIR TRIP OFF LT ILLUMINATED.THE RT DUCT PRESSURE NEEDLE DROPPED FROM APPROX 24 PSI TO 10 PSI AND THE CABIN STARTED TO CLIMB. COM 2.36.2 WAS PERFORMED,THE 33 BLEED AIR VALVE WAS CLOSED, AND THE RT DUCT PRESSURE REMAINED AT 10 PSI. THE NR 3 ENGINE WAS LEFT AT IDLE THRUST FOR THE REMAINDER OF THE FLIGHT. REPLACED NR 3 ENG BLEED SHUTOFF VALVE REF MM 36-10-01.LEAK OPS GOOD,RAN ENGS OPS CKS GOOD.
